# SDR DALA2024121011579

- Difficulty date: December 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 7,806 hours, 3,566 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, STRONG ODOR IN COCKPIT AND FAINT ODOR IN CABIN OF AN ACRID, CHEMICAL LIKE SMELL. NUMBER ONE ENGINE CHANGED. (LP# 6556920, 0694442)
